# SDR FDEA201305201034

- Difficulty date: May 20, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 27,585 hours, 14,522 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A53781966200
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT CROSSBEAM, FRAME 29 BETWEEN -Y450 AND -Y953 MISREPAIRED.   REPAIR CARRIED OUT IAW EA 6-5310-167620.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 116.
